Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fatty liver, using premil. Stung by bee. Symptoms of nausea, vomiting. Due to medications or the sting of bee?

my mom is using premil 0.5mg and also a medication for fatty liver and this morning she got stung by a bee and later in the afternoon she had the symptoms of nausea, vomiting and she also complained about having chest pain, however she felt relieved after a while so we didnt go to the doctor....was the symptoms of vomiting and chest pain due to sting of bee or could it be the medication she is taking? Should we see the doctor or is it okay?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It sounds like this is caused by bee bite and I dont think you should worry. It can be due to allergic reaction or she just got scared and stressed. Premil doesnt have such side effects. If her symptoms persist she should visit doctor and do heart and gastroenterology work up. Of she experience breathing dificulties,rash and dizziness she should go to ER. Wish you good health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor